# SDR UALA2011112906559

- Difficulty date: November 28, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 66,986 hours, 12,220 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: MR4318252
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DISPLAY IS NOT PRESENT WHEN WXR SELECTED ON EFIS CONTROL PANEL.  REPLACED WEATHER RADAR DRIVE UNIT PER MM, TESTED OK.
